Jump to content

Levbid


Jacquie802
 Share

Recommended Posts

Hi guys,

My stomach aches/nausea has gotten pretty bad. I went to see my GI doc and he prescribed Levbid/Hyoscyamine. Just wondering if anyone else takes this and if they have had any luck with it?! I've had an abdominal ultrasound and CT scan which I'm thinking were normal...

Thanks,

Jacquie

Link to comment
Share on other sites

Hi jacquie.. did you mean levsin? if im talking about the right medication.. I have been on this med now for about 2-ish yrs now now.. i take it when the spasms and diarrhea get unruly.. and it does help.. plus an added bonus.. it helps with bladder spasms.. and the urge/feeling like i have to pee every 2 minutes when i get into autonomic meltdown...

this medication has helped me .. side-effects that ive noticed for myself have include... it makes me drowsy.. so dont drive till you know how your generally going to react to it... and uhm.. it sometimes can speed my heart rate up a bit.. nothing wild and crazy.. but enough for me to notice that its a bit faster... and if im having a rough patch where i need to take the med more then once or twice in a day... and a few times during the wk.. i find that it does bind me up..

But the side effect are mild.. and the benefits of the drug.. are worth the mild side effects!

I hope that it helps you!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...